Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

General Fever - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2479 Questions
Doctor :   Hi
Doctor :  
How can I help you?
User :   Hi Doctor
User :   from last 4 days i m suffering from fever
Doctor :   Ok

User :   docters suggested me that i sufferd from viral fever
Doctor :  
Ok
User :   i become so week due to this fever
Doctor :  
Ok
User :   is there any treatment to recover from this and how can i recover my immunity
User :   ?
Doctor :  
Ok
Doctor :  
Viral fever is a common episode
Doctor :  
and is not a problem at all
Doctor :  
How is your fever progressing since its start?
User :   generaly it starts from 10 pm and raise
User :   at 9 am i m gettin relax
Doctor :   Ok

Doctor :  
How has it changed since 4 days?
User :   no not....
Doctor :  
Has it improved or worsened?
User :   same situation starts from siverings
Doctor :  
Ok
User :   not worsened but same situation
Doctor :  
Ok
Doctor :  
Now since it has not improved, I would like to know if are having any other symptoms?
User :   whole weekness... i am not suffering from cold
Doctor :   Ok

User :   is there any solution to improve my weekness?
Doctor :   Have you taken any medications?
User :   yes
Doctor :  
Ok
Doctor :  
May I know what it was?
User :   i m taking calpol
Doctor :  
Ok
User :   and some antybiotics
User :   not remember the name
Doctor :  
How many are you taking per day? What is the frequency?
Doctor :  
Antibiotics, have you been prescribed?
User :   1 each day and combiflme as well
User :   yes
Doctor :   Ok

User :   i prescribed
Doctor :   Meaning you have prescribed, whom?
User :   from fortis hospital
Doctor :   Ok, fine

User :   not remember the doctor name
Doctor :  
Do complete the course of antibiotics
Doctor :  
without any gap
Doctor :  
and for weakness I shall suggest you one more medicine
User :   course will complete on sundy
Doctor :  
T.Full 365 1 daily after lunch
Doctor :  
It is provide some strength
Doctor :   'to

Doctor :  
Are you with me?
User :   yes
User :   sorry
Doctor :  
No problem
Doctor :  
So continue with the medications
Doctor :  
and wait for 2 more days
User :   is there any side effect with this medicine?T.Full 365
Doctor :  
Depending on the response, we can decide it further
User :   ok
Doctor :  
No it does not have any side effect
User :   ok
Doctor :   Is there any thing else I can help you with?

User :   no thanks
Doctor :   Ok
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor